# SDR GTIA020969

- Difficulty date: September 4, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID B/B LONGERON 29L CORRODED AT STA 636, 648 AND 654.  REMOVED L29L AT STA 589 TO 664.5 AND SPLICES.  FABRICATED LONGERON IAW EA.  INSTALLED SPLICES AT STA 589 TO 664.5.
